# SDR SWAA2025062483920

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 28,361 hours, 14,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT JUMP SEAT FLASHLIGHT INOP<[01] SECURED FLASH LIGHT IN HOLDER OPS CHECK GOOD PER. AMM 25-64-00
